It is currently Thu Aug 24, 2017 1:06 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sat Jun 02, 2012 11:17 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 02, 2012 8:17 am
Posts: 10
I was taking around 6 loritab 10mg, 4 Xanax .5mg, and 1 Ambien 10mg. Stopped both Xanax and Tab's Wednesday.

I was prescribed 2 x 8mg strips daily. I stopped taking tabs late Wednesday night and Thursday afternoon went into moderate withdraw then took half a strip and all went well on Thursday.

Friday - took half 4mg early and felt good before taking a 1/3 strip around 4pm and a reaction crept up. bout an hour later I was feeling buzzed with a rejection withdraw, slight temp increase, shakes and rushed. It leveled off, broke into a sweat then turned into a physical withdraw but felt better after taking an ambien...Was able to get a few hours rest.

Today - I took 1/3 "3ish mg" strip 10am and felt a temperature raise and mid withdraw. 2:30pm took a 1/3 strip and by 4:00pm was feeling major withdraw but more of a buzzed high with confusion, felt better to remain active standing.....5 to 7 was total hell...Thought I was going down.....Then it peaked, broke into a sweat, instant neck and back pain and is leveling off. Got major rock gut, haven't taken a bowel since yesterday and that one wasn't a pipe opener.

5 to 7 was bad enough I started writing out a contact list and getting ready to hit 911. Basically the last two nights are the same but x10 tonight.

Questions, ideas how they might treat me at the ER and how long does Sub remain in the system before going back to tab's? I'll still fight, just getting opinions. If I took a tab it could suggestively be worse I'm sure. Not wanting to go there.

In the past I've taken lots of tabs and a stint with oxy, I've white knuckled all withdraws but age catches up, body is weakened and taking longer to submit or something. Like a rejection or high dose. Not sure. Doctors should still do house calls or answer calls even on weekends!

Thanks for your time.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 02, 2012 11:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Hi and welcome, sorry ur dealing with all that!

Sounds to me like two things but more info needed.

1- sub dose might actually be too high

And/ or

2 - depending on how long you were taking the Xanax, an abrupt stop will cause you much discomfort and not to mention is dangerous!


If you were having precipitated withdrawal you would not be constipated, probably just the opposite.


How frequent was your Xanax/benzo usage?


Hang in there! We can figure this out, more ppl will jump in here I'm sure...

- glen


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 02, 2012 11:56 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 02, 2012 8:17 am
Posts: 10
glen bee wrote:
Hi and welcome, sorry ur dealing with all that!

Sounds to me like two things but more info needed.

1- sub dose might actually be too high

And/ or

2 - depending on how long you were taking the Xanax, an abrupt stop will cause you much discomfort and not to mention is dangerous!


If you were having precipitated withdrawal you would not be constipated, probably just the opposite.


How frequent was your Xanax/benzo usage?


Hang in there! We can figure this out, more ppl will jump in here I'm sure...

- glen




Sporadic Xanax over the last two months. One two day binge. Off for a few day's then back on a week before stopping Thursday.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jun 02, 2012 11:59 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 02, 2012 8:17 am
Posts: 10
Forgot to say that binge put me downnnnnnn for a couple days hard. It was foolish of me.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jun 03, 2012 12:39 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 02, 2012 8:17 am
Posts: 10
My notes are a mess so lets see, I'm all over the place.


Thur - 4pm and 8:00pm I took half doses 4mg = all is good

Friday - 8am and 4pm I took half doses 4mg = going down

Saturday - 2am, 10am, 2:30pm I took 3rd's = so a full 8mg within that last 12.5 hours....Down.

Maybe I need to try taking 1/3 in the morning and lasting till night for another 1/3.

It's got me scared now. Part of me want's to break ranks, fast tomorrow and take a tab late if I have ta then talk with the doctor on Monday. Not sure what to do other then get some rest.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jun 03, 2012 12:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Ok I see, but trying to take lortabs to fix this doesnt sound like it will help... After taking sub like u have , probably will not work.

So 3 days with just suboxone... Sounds like sub over dose, maybe.

Try this, if you want of course: Try to make a 1 mg piece and take that instead of 3mg in the morning. Wait a good 2 hours and see how you feel. Go from there. That's all I can think of as a guy from the Internet and fellow addict / sub patient... Sub is strong and a little can go along way depending....

Gb


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jun 03, 2012 11:18 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 02, 2012 8:17 am
Posts: 10
Woke up better and normal with body shock feelings, dropped a deuce "bowel" then took 1mg 7:30. Some dizziness, and light headed but better and relaxed. Started at the same time with a friend who's still doing rather well which is encouraging. My body has always reacted different to stuff at first. Always had to start off slow.

Again, thanks for the help.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 04, 2012 2:26 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 02, 2012 8:17 am
Posts: 10
Another day down, took 2.5 mg total yesterday, tolerable but it's a battle. Felt good towards the evening. Woke up fairly good feeling lightheaded and shakes, took 1mg and still feeling crummy but tolerable. it's like I'm using this as a short term ween off. Have moments of normalcy but it's still giving me a buzz tossing my clock off. Spitting out the excess has dropped some side effects. I guess it's about finding the right dose.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group